# SDR DALA2017021401186

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 42,698 hours, 28,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 910-920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP WEB LBL 60, BS 910 - 920.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-55. REPAIRED IAW SRM 53-00-55 2R-4.
